MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-4-2-MVI-3
Medical Device Problem Codes Difficult or Delayed Activation (2577); Migration (4003)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device lot number was not provided; therefore, a device history record and non-conformance's could not be performed.The device remains implanted in the patient; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies device migration or misplacement, and aneurysm perforation or rupture as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during an aneurysm treatment procedure, there was initial detachment difficulty of the web with multiple detachment attempts.Reportedly due to forced microcatheter manipulation during detachment attempts, the web came out of the aneurysm and migrated to the aca/mca junction.A pipeline shield embolization device was used to successfully secure the web in place.After the web was secured and the pipeline fully opened, the original aneurysm was attempted to be coiled when it ruptured on placement of non-microvention coils.A balloon was inflated immediately and the bleed was slowed and then stopped.The patient woke up fine and intact; and was speaking and responding conversationally.An evd was placed later that evening as a precaution.The patient was held at hospital for a few extra days for observation before discharge.
 
Additional Manufacturer Narrative
Additional information received.The web device was used to treat an acomm aneurysm.Patient is doing fine and will keep on dapt with aspirin and plavix.Patient will be brought back for 3 months follow up angiogram.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key13939249
Report Number2032493-2022-00117
Device Sequence Number6432174
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public(01)00842429110812(11)211008(17)240930(10)0000096114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberW5-4-2-MVI-3
Device Catalogue NumberW5-4-2
Device Lot Number0000096114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCEPTER XC BALLOON CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale